# SDR SWAA2016060152172

- Difficulty date: May 26, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 39,530 hours, 23,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT LIGHT BROKEN.  R & R FWD EMER EXIT LIGHT ASSEMBLY IAW MM.
